# SDR USAA2009052191245

- Difficulty date: May 20, 2009
- Submitted: May 21, 2009
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A321-211
- Aircraft serial: 1314
- Aircraft time: 28,026 hours, 12,318 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOG PAGE 4500440 - FLT 903-DEN - EEL - SEAT 4C EMERGENCY LIGHT LENS COVER MISSING.  MAINTENANCE INSTALLED LENS COVER AS REQUIRED.
